# SDR HEEA062901

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4294R
- Make and model: Bolkms BO105S
- Aircraft serial: S860
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver Nav
- Part number: 069102505
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NAV TRANSCEIVER SQUELCH CONSTANTLY BREAKS.
